Bifurcation of Periodic Solution in Singular Perturbed Parameterized Ordinary Differential Equation (ODEs)

Main Article Content

Khalid Frhan Fazea, et. al.

Abstract

In this paper, we study the bifurcation of the periodic solutions of the singularly perturbed parameterized differential equation(ODEs) of the form


where  is a bifurcation parameter and  is a perturbed parameter,  Our study focuses on Poincare map as a periodic solution of such ODEs. We have discussed and study the basic types of bifurcation in ODE that is saddle node, transcritical, pitchfork, and Hopf bifurcation.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Article Details

How to Cite
et. al., K. F. F. . (2021). Bifurcation of Periodic Solution in Singular Perturbed Parameterized Ordinary Differential Equation (ODEs). Turkish Journal of Computer and Mathematics Education (TURCOMAT), 12(12), 493–500. https://doi.org/10.17762/turcomat.v12i12.7392
Section
Articles